https://coronanews123.wordpress.com/...re-vaccinated/


COVID Vaccinated Continue to Report Bizarre, Horrific Debilitations a Year Later



As monitored phase III human clinical safety trials continue, with Pfizer’s trials complete in February 2024 and Moderna’s in December 2022, thousands of people who took the COVID vaccines report bizarre maladies which have their doctors and medical providers mystified. The number of websites reporting these is proliferating.


Tiffany Boersma, age 36 from Oregon posted on September 12, 2022 in RealNotRare.org. She received her second Moderna dose on February 19, 2021. She writes:
c
“Soon after my first dose, I began to experience severe pain in my arm, followed by more fatigue. I went home that day, and it was business as usual until 9pm that evening. I began to have horrible body pains, chills, headache, numbness in my legs, and fever. My legs hurt to the touch. I was nauseated and could not sleep. The next day was a little better, but I had no appetite. The following weeks, I would be plunged into neurologic symptoms, such as brain fog, tinnitus, confusion, balance issues, and then paresthesia in my legs and body. I would go on to develop POTS and kidney issues, and a laundry list of dozens of debilitating symptoms. I have spent thousands of dollars on my health in the last 19 months. I can no longer work as a psychotherapist, due to debilitating fatigue and cognitive issues. I’m fighting for my life, all while most of the medical community has ignored my plea for help.


I didn’t have informed consent before receiving these vaccines. Nobody told me these were possible outcomes of getting vaccinated against Covid-19. Now I’m on the couch or in my bed 50 percent of the week, and doing basic daily tasks can be a challenge. Please share my story, in hopes it helps others out there struggling or questioning getting this vaccine.”


Chenoa Elizabeth age 41 from New York posted on September 6, 2022 in RealNotRare.org. She received her second Pfizer dose on April 26, 2021, Lot #EW0175.

Chronic illness has quickly become the center of my universe, snuffing everything else out. I had to stop working, leaving no way to support myself. I’ve stepped back from the volunteer activities that I love. After a series of unfortunate events, I finally had the opportunity to return to college, but my poor health has interfered with my academic performance. Now that I am immunocompromised, I have to limit how much time I spend in public, making basic errands very challenging, and isolating because I cannot connect with friends. Physically, my body just can’t keep up with life’s everyday demands. On the most hopeful days, I feel so energized, like a full recovery is within reach, but it never lasts. Most days, I am too fatigued and sick to leave my bed. When my kidneys are at their worst, I fill up with pounds and pounds of toxin-filled water my kidneys cannot filter, being left unable to move.


The past year has been jam-packed with specialist appointments, ER visits, hospital stays, prescription costs, insurance frustrations, awful symptoms, an unbelievable amount of water retention pounds that had to be medically removed, and the brutal side effects of the Prednisone steroid treatment. I’ve been prescribed a high dosage of Prednisone for the past year. A steroid that is alarmingly known by its nickname, the “Devil’s TicTacs”, because of its 150 known terrible side effects. However, after a year of battling both the physical and emotional side effects of Prednisone, it’s now apparent I am steroid resistant. Research suggests that only 5-10% of adults with MCD are steroid-resistant. Since I’m ending steroid treatment, my nephrologist is switching me to an immunosuppressant treatment plan. Kidney transplant patients are normally prescribed this immunosuppressant medication, Tacrolimus. I haven’t started it, and not sure I will because of the damaging side effects.


At this point, I’m not sure if I’ll succumb to the illness itself, or the just as deadly financial repercussions of this adverse reaction.”


Parents of Maddie De Garay, Cincinnati, participated in the Pfizer trial for twelve to fifteen year olds in January 2021 through the Gamble Program at Cincinnati Children’s Hospital. Previously a “a healthy, energetic girl, a good student, kind, and social”:

“Within twenty-four hours, she developed abdominal, muscle, and nerve pain that became unbearable and over the next two and a half months, she was admitted to the hospital three times. Each stay was longer than the rest.


She developed additional symptoms including gastroparesis, nausea and vomiting, erratic blood pressure and heart rate, memory loss (she mixes up words), brain fog, headaches, dizziness, fainting (she fell and hit her head) and seizures.


She developed verbal and motor tics, loss of feeling from the waist down, muscle weakness, drastic changes in her vision, urinary retention and loss of bladder control, severely irregular heavy menstural cycles, and eventually she had to have an NG (feeding) tube put in to get nutrition. All of these symptoms are still here today and some days are worse then others.


There was nothing wrong with her. She was perfectly happy. And now, whatever happened, it has changed her.


— Steph de Garay, mother.”


To date the official CDC Vaccine Adverse Event Reporting System (VAERS) has taken over 30,000 “early warning system” safety signals of deaths possibly linked to the COVID vaccines. Normally VAERS records around 200 possibly linked deaths for all other vaccines combined, since its inception in 1993 (see next article below.)
Other COVID vaccine injury and deaths sites:
CanWeTalkAboutIt.org
Died Suddenly News
Jab Injuries Global
Covid Victims Portraits
REACT19.Org
Informational sites:
1250+ Peer Reviewed Case Reports and Studies Citing Adverse Effects Post COVID Vaccination
1,000+ Peer Reviewed Articles On COVID Vaccine Injuries
World Council for Health: Covid-19 Vaccine Pharmacovigilance Report
_______________________________________
Autopsies Show Direct Causal Link Between Unexpected Deaths and COVID Vaccines READ MORE...